Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Discrete representations of second order random functions. II


Author: O. I. Ponomarenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 87 (2012).
Journal: Theor. Probability and Math. Statist. 87 (2013), 171-183
MSC (2010): Primary 60G10, 60G15; Secondary 60G57
Published electronically: March 21, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This is a continuation of the author's 2012 paper. We study the discrete representations of a general basis type for a second order random function assuming scalar or vector values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G10, 60G15, 60G57

Retrieve articles in all journals with MSC (2010): 60G10, 60G15, 60G57


Additional Information

O. I. Ponomarenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 4E, Kiev 03127, Ukraine

DOI: http://dx.doi.org/10.1090/S0094-9000-2014-00911-4
PII: S 0094-9000(2014)00911-4
Keywords: Random functions defined on a compact topological space, generalized random functions assuming values in a Hilbert space, Karhunen--Lo\'eve type representations, basis type representations, Hilbert--Schmidt operators
Received by editor(s): September 8, 2011
Published electronically: March 21, 2014
Article copyright: © Copyright 2014 American Mathematical Society